# SDR 98ZZZX3396

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790RA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110278
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE002241
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 6:30 P.M. ON 6-25-98 WHILE EN ROUTE TO SYRACUSE, THE LT HYD SYSTEM PRESSURE DROPPED TO ZERO PSIG.  A NORMAL LANDING ACCOMPLISHED AT SYRACUSE.  THE HYD SYS FILTER AND PRESSURE AND SUCTION LINES WERE EXAMINED FOR METAL.  NONE FOUND.  THE LT PUMP WAS ISOLATED AND A FERRY FLIGHT TO B5B.  THE LT PUMP P/N 65WE00224-1 S/N C1-155-C1 REMOVED AND REPLACED ALONG WITH THE PRIMARY SYSTEM FILTER.  THE HYD PUMP AND SYS FUNCTIONAL TESTED SATISFACTORY AND ACFT RETURNED TO SERVICE.  (X)
